Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 45, Number 2 (2015), 309-326.
Matrix Lyapunov inequalities for ordinary and elliptic partial differential equations
This paper is devoted to the study of $L_p$ Lyapunov-type inequalities for linear systems of equations with Neumann boundary conditions and for any constant $p \geq 1$. We consider ordinary and elliptic problems. The results obtained in the linear case are combined with Schauder fixed point theorem to provide new results about the existence and uniqueness of solutions for resonant nonlinear problems. The proof uses in a fundamental way the nontrivial relation between the best Lyapunov constants and the minimum value of some especial minimization problems.
Topol. Methods Nonlinear Anal., Volume 45, Number 2 (2015), 309-326.
First available in Project Euclid: 30 March 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Cañada, Antonio; Villegas, Salvador. Matrix Lyapunov inequalities for ordinary and elliptic partial differential equations. Topol. Methods Nonlinear Anal. 45 (2015), no. 2, 309--326. doi:10.12775/TMNA.2015.016. https://projecteuclid.org/euclid.tmna/1459343985